RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1993, Volume 34, Number 6, Pages 3–9 (Mi smj804)  

This article is cited in 3 scientific papers (total in 3 papers)

An example of a one-dimensional rigid set in the plane

V. A. Aleksandrov


Abstract: For the first time an example is presented of a one-dimensional rigid set on the Euclidean plane.

Full text: PDF file (780 kB)

English version:
Siberian Mathematical Journal, 1993, 34:6, 999–1004

Bibliographic databases:

UDC: 514
Received: 16.06.1992

Citation: V. A. Aleksandrov, “An example of a one-dimensional rigid set in the plane”, Sibirsk. Mat. Zh., 34:6 (1993), 3–9; Siberian Math. J., 34:6 (1993), 999–1004

Citation in format AMSBIB
\Bibitem{Ale93}
\by V.~A.~Aleksandrov
\paper An example of a one-dimensional rigid set in the plane
\jour Sibirsk. Mat. Zh.
\yr 1993
\vol 34
\issue 6
\pages 3--9
\mathnet{http://mi.mathnet.ru/smj804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268152}
\zmath{https://zbmath.org/?q=an:0852.54030}
\transl
\jour Siberian Math. J.
\yr 1993
\vol 34
\issue 6
\pages 999--1004
\crossref{https://doi.org/10.1007/BF00973463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MQ34600001}


Linking options:
  • http://mi.mathnet.ru/eng/smj804
  • http://mi.mathnet.ru/eng/smj/v34/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Herburt I., Moszynska M., Rudnik K., “On Intrinsic Invariance of Fractal Dimensions”, Geometriae Dedicata, 57:1 (1995), 1–10  crossref  mathscinet  zmath  isi
    2. Herburt I., Ungar S., “Rigid sets of dimension n–1 in R–n”, Geometriae Dedicata, 76:3 (1999), 331–339  crossref  mathscinet  zmath  isi
    3. S. V. Avgustinovich, F. I. Solov'eva, “To Metric Rigidity of Binary Codes”, Problems Inform. Transmission, 39:2 (2003), 178–183  mathnet  crossref  mathscinet  zmath
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:144
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019